Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 96, NWS Springfield, MO

April 27, 20144 counties in Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 27, 2014, 7:07 PM CDT for 4 counties in Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2014, 7:07 PM CDT (00:07 UTC)
Expired
Apr 27, 2014, 7:45 PM CDT
In force
38 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Maries County, MO, Miller County, MO, Phelps County, MO, Pulaski County, MO

The radar

The St Louis radar (KLSX), 127 km from the middle of the area, began a volume at 00:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 6:26 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.1 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 353 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
409 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
353 m²/s²
0-3 km storm-relative helicity
357 m²/s²
Significant tornado parameter
0.8
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

566 
WUUS53 KSGF 280007
SVRSGF
MOC125-131-161-169-280045-
/O.NEW.KSGF.SV.W.0096.140428T0007Z-140428T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
707 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MARIES COUNTY IN CENTRAL MISSOURI...
  EASTERN MILLER COUNTY IN CENTRAL MISSOURI...
  NORTHERN PHELPS COUNTY IN EAST CENTRAL MISSOURI...
  NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...

* UNTIL 745 PM CDT

* AT 704 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
  DIXON...AND MOVING NORTHEAST AT 55 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BELLE...BRINKTOWN...CROCKER...DIXON...IBERIA...JEROME...SAINT
  ELIZABETH...VICHY AND VIENNA.

INTERSTATE 44 BETWEEN MILE MARKERS 163 AND 179 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

LAT...LON 3830 9218 3830 9165 3829 9163 3816 9164
      3815 9154 3784 9209 3795 9234 3834 9231
      3833 9226 3834 9220
TIME...MOT...LOC 0007Z 215DEG 49KT 3791 9209

HAIL...1.00IN
WIND...60MPH

$$

BOXELL
3 follow-up statements
072 
WWUS53 KSGF 280021
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
721 PM CDT SUN APR 27 2014

MOC131-161-169-280031-
/O.CAN.KSGF.SV.W.0096.000000T0000Z-140428T0045Z/
MILLER MO-PHELPS MO-PULASKI MO-
721 PM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PULASKI...NORTHERN
PHELPS AND EASTERN MILLER COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

LAT...LON 3829 9163 3812 9163 3805 9187 3805 9189
      3803 9194 3804 9195 3802 9196 3801 9202
      3802 9218 3830 9218 3830 9164
TIME...MOT...LOC 0021Z 215DEG 49KT 3806 9195

$$

MOC125-280045-
/O.CON.KSGF.SV.W.0096.000000T0000Z-140428T0045Z/
MARIES MO-
721 PM CDT SUN APR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MARIES COUNTY
UNTIL 745 PM CDT...

AT 717 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES SOUTH OF
VIENNA...AND MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BELLE...BRINKTOWN...VICHY AND VIENNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

LAT...LON 3829 9163 3812 9163 3805 9187 3805 9189
      3803 9194 3804 9195 3802 9196 3801 9202
      3802 9218 3830 9218 3830 9164
TIME...MOT...LOC 0021Z 215DEG 49KT 3806 9195

HAIL...1.00IN
WIND...60MPH

$$

BOXELL
514 
WWUS53 KSGF 280034
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
734 PM CDT SUN APR 27 2014

MOC125-280045-
/O.CON.KSGF.SV.W.0096.000000T0000Z-140428T0045Z/
MARIES MO-
734 PM CDT SUN APR 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
MARIES COUNTY UNTIL 745 PM CDT...

AT 730 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
VIENNA...AND MOVING NORTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
VIENNA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

LAT...LON 3830 9172 3814 9180 3821 9218 3830 9218
TIME...MOT...LOC 0034Z 215DEG 49KT 3820 9182

HAIL...1.00IN
WIND...60MPH

$$

BOXELL
399 
WWUS53 KSGF 280036
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 PM CDT SUN APR 27 2014

MOC125-280047-
/O.EXP.KSGF.SV.W.0096.000000T0000Z-140428T0045Z/
MARIES MO-
736 PM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MARIES COUNTY WILL
EXPIRE AT 745 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
SOUTHERN MISSOURI.

LAT...LON 3830 9172 3814 9180 3821 9218 3830 9218
TIME...MOT...LOC 0037Z 215DEG 49KT 3823 9179

$$

BOXELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 3:50 PM CDT, 3 hours 17 minutes earlier.

Area forecast discussion, Apr 27, 3:50 PM CDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CDT Sun Apr 27 2014

...Mesoscale Discussion...

.MESOSCALE DISCUSSION...
Issued at 349 PM CDT SUN APR 27 2014

No major changes to the going thoughts this afternoon, as the
initial wave of convection is quickly pushing east of the CWA.
Another band of scattered showers/thunderstorms has developed
between I-49 and U.S. 65 in an area of low level convergence, but
right now, don't think that this area will be too much of a concern,
though it will need to be watched.

Main area of concern remains the surface front/dryline across
eastern Oklahoma, where TCU has been observed developing on visible
satellite within the last hour.  Surface convergence, while still
not great, should improve as height falls overspread this area and
surface winds back ahead on the east side of the boundary.  The
environment across this area is quite unstable, characterized by
MLCAPE values in excess of 2000 J/KG, with shear values more than
sufficient for supercells.

High confidence exists that supercells will develop across eastern
Oklahoma and western Arkansas late this afternoon into the evening
hours.  The big question right now is how dense storm coverage will
be, and whether development will be far enough north for any storms
to move into southern Missouri.  At this point, significant severe
weather potential remains conditional.  But, should storms make in
into southern Missouri later this afternoon/evening, very large
hail, high winds, and tornadoes will be possible.

&&

.SHORT TERM...(This Evening through Monday)
Issued at 248 PM CDT SUN APR 27 2014

Main concern for this evening will be potential storms developing
to our west along a dryline currently extending across eastern
Kansas and eastern Oklahoma. Latest LAPS analyses show that the
airmass immediately ahead of the dryline remains unstable with
CAPE values around 2000-3000j/kg with no inhibition. So do not
plan to let the current tornado watch go anytime soon. Storms that
developed earlier today and continue along the MO/KS border and
over the eastern MO Ozarks have produced sporadic hail and severe
wind gusts...but likely remain rooted above the boundary layer
with convective inhibition values over 100 j/kg.

Will keep storm chances going over the entire forecast area
through the evening and then begin to taper chances off from west
to east after Midnight. Will make last minute adjustments on
mention of severe storms in the zone forecast but currently plan
to keep severe mention east of Highway 65 through the night...and
go with severe for just the evening west of this line.

Other concern will be with heavy rainfall over our southeast
counties through tonight where a potential mesoscale convective
complex is expected to track northeast from Arkansas and add to
the rain already received this afternoon. So will post a Flood
Watch for Oregon/Shannon/Howell counties for tonight.

As we go into late tonight and Monday...will mainly follow NAM
timing on ending precip over our eastern zones around Midday.

.LONG TERM...(Monday Night through Sunday)
Issued at 248 PM CDT SUN APR 27 2014

The upper level low pressure center is expected to become cut off
from main upper flow and meander across the upper Midwest through
Thursday...which will make timing of precipitation rather tricky
as spokes of energy rotate around the upper low. Have a little
more confidence in the fact that most of the precipitation should
be on the lighter side.

Temperatures are still expected to be unseasonably cool with the
cutoff low ushering in a Canadian airmass over the region.
Wednesday night and Thursday night still look to be the coldest
and overall have gone upper 30s to lower 40s for minimums.

The upper low will finally shift northeast into the Great Lakes
region by Friday with some moderation in temperatures through
Sunday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1252 PM CDT SUN APR 27 2014

A large and slow moving storm system moving into the central portion
of the country will bring several rounds of shower and thunderstorm
activity to southwestern Missouri Airfields into the evening hours
today.  Expect periods of MVFR due to lower ceilings and reduced
forward visibility in heavier rainfall associated with convective
activity. As this system slowly progresses eastward this evening and
tonight...precipitation will abate from west to east.  Included a
period of low level wind shear at all three airfields this evening
due to strong southwesterly flow just above the surface associated
with this system.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH from 7 PM CDT this evening through Monday morning
     FOR MOZ097-098-106.

KS...NONE.
&&

MESOSCALE...Boxell
SHORT TERM...Terry
LONG TERM...Terry
AVIATION...Colucci
Hazardous weather outlook, Apr 27, 7:05 PM CDT, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
705 PM CDT SUN APR 27 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290015-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
705 PM CDT SUN APR 27 2014

...STRONG TO SEVERE THUNDERSTORMS THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  SIGNIFICANT THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED FLOODING RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

 NUMEROUS STRONG TO SEVERE THUNDERSTORMS WILL IMPACT EXTREME
 THE MISSOURI OZARKS THIS EVENING.

  LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES ARE ALL
  POSSIBLE.

  A VERY UNSTABLE AIRMASS WILL INTERACT WITH AN APPROACHING
  DRYLINE TO PRODUCE STRONG TO SEVERE THUNDERSTORMS THROUGH THE
  EVENING HOURS. STRONG VERTICAL WIND SHEAR WILL ALSO
  INCREASE THE CHANCES FOR ROTATING THUNDERSTORMS...WHICH HAVE THE
  POTENTIAL TO PRODUCE LARGE HAIL UP TO TWO INCHES IN
  DIAMETER...DAMAGING WIND GUSTS TO 70 MPH AND TORNADOES.

  FLOODING WILL BE POSSIBLE OVER THE MISSOURI OZARKS TONIGHT AS
  STORMS REPEATED DEVELOP OVER CENTRAL AND NORTHERN ARKANSAS AND
  TRACK NORTHEAST ACROSS SOUTH CENTRAL MISSOURI...GENERALLY EAST
  OF A WEST PLAINS TO EMINENCE LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  A FEW THUNDERSTORMS MAY BE ONGOING ACROSS THE EASTERN OZARKS ON
  MONDAY MORNING.

  WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE OVER WESTERN MISSOURI
  AND SOUTHEAST KANSAS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
  ALONG AND EAST OF A NEOSHO TO NEVADA LINE.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Local storm report, Apr 27, 5:13 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
513 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             3 SSE UNIONTOWN         37.80N 94.96W
04/27/2014  E0.88 INCH       BOURBON            KS   AMATEUR RADIO

&&

KARDELL
Local storm report, Apr 27, 5:23 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
523 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     HAIL             CLEAR SPRINGS           37.10N 91.85W
04/27/2014  E1.75 INCH       TEXAS              MO   TRAINED SPOTTER

&&

KARDELL
Local storm report, Apr 27, 5:25 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
525 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             WILLOW SPRINGS          36.99N 91.97W
04/27/2014  E1.00 INCH       HOWELL             MO   EMERGENCY MNGR

&&

KARDELL
Local storm report, Apr 27, 5:54 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     TSTM WND DMG     BAXTER SPRINGS          37.02N 94.74W
04/27/2014                   CHEROKEE           KS   EMERGENCY MNGR

            HEAVY DAMAGE TO SEVERAL HOMES.

&&

KARDELL
Local storm report, Apr 27, 6:53 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
653 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             IRWIN                   37.59N 94.29W
04/27/2014  E1.00 INCH       BARTON             MO   EMERGENCY MNGR

&&

KARDELL
Local storm report, Apr 27, 6:54 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     TSTM WND DMG     7 W LAMAR               37.49N 94.40W
04/27/2014                   BARTON             MO   EMERGENCY MNGR

            TIN OBSERVED IN TREES

&&

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:29 PM CDTSevere Thunderstorm WarningSGFJasper, Lawrence, Newton46 min
Apr 27, 7:57 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Lawrence48 min
Apr 27, 8:20 PM CDTSevere Thunderstorm WarningSGFGreene, Polk55 min
Apr 27, 8:25 PM CDTTornado WarningSGFDade, Polk35 min
Apr 27, 8:53 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory37 min
Apr 27, 9:48 PM CDTSpecial Weather StatementSGFMiller27 min
Apr 27, 10:39 PM CDTSpecial Weather StatementSGFLaclede36 min
Apr 27, 10:47 PM CDTSevere Thunderstorm WarningSGFCamden, Laclede, Pulaski28 min
Apr 27, 11:02 PM CDTSevere Thunderstorm WarningSGFChristian, Stone, Taney28 min
Apr 27, 11:07 PM CDTSevere Thunderstorm WarningSGFCamden, Miller, Pulaski23 min
Apr 27, 11:14 PM CDTSevere Thunderstorm WarningSGFHowell, Oregon31 min
Apr 27, 11:23 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Stone, Taney, Webster52 min
Apr 27, 11:24 PM CDTSevere Thunderstorm WarningSGFMaries, Miller, Pulaski51 min
Apr 28, 12:06 AM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright39 min
Apr 28, 12:19 AM CDTSevere Thunderstorm WarningSGFOregon26 min
Apr 28, 12:36 AM CDTSpecial Weather StatementSGFTexas24 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.